MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS

MEDLINE INDUSTRIES LP; DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS
Catalog Number HCS60004
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 3/4, the medication was not coming out of vthe attachment so nothing can be inhaled and the user was unable to receive her medication.The customer has inhalers but has asthma and was currently dealing with pneumonia and needs a nebulizer for more effective treatment.The device is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 3/4, the medication was not coming out of bthe attachment so nothing can be inhaled and the user was unable to receive her medication.

Common Device Name
DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21746669
Report Number1417592-2025-00154
Device Sequence Number11708222
Product Code CAF
UDI-Device Identifier10884389104774
UDI-Public10884389104774
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCS60004
Device Lot Number51715040001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown